Pseudoephedrine Espefa, 60 mg, film-coated tablets, 12 pcs
Description
Description
Pseudoephedrine Espefa is used to treat rhinitis and, as needed, allergic rhinitis. Pseudoephedrine reduces swelling and congestion in the nasal mucosa and paranasal sinuses, as well as the amount of secretions, thus clearing the nose.
Composition
The active substance is Pseudoephedrini hydrochloridum.
One film-coated tablet contains 60 mg of pseudoephedrine hydrochloride ( Pseudoephedrini hydrochloridum ).
Excipients: microcrystalline cellulose, pregelatinized maize starch, lactose monohydrate, magnesium stearate, colloidal anhydrous silica. Coating composition (AquaPolish P red): hypromellose, hydroxypropylcellulose, macrogol, medium-chain triglycerides, talc, titanium dioxide (E 171), allura red lake (E 129), black iron oxide (E 172), red iron oxide (E 172).
Dosage
Always use this medicine exactly as your doctor or pharmacist has told you. If you have any questions, ask your doctor or pharmacist.
Dosage in adults and adolescents over 12 years of age: One film-coated tablet 3 to 4 times a day, in adolescents for a maximum of 4 days.
The drug is administered orally.
Action
Pseudoephedrine inhibits swelling and congestion of the nasal mucosa and paranasal sinuses, thus unblocking the nose.
Indications
Pseudoephedrine Espefa is used to treat inflammation of the nasal mucosa and paranasal sinuses in the course of: colds, flu, allergic rhinitis.
Contraindications
This medicine should not be used in cases of hypersensitivity to the active substance or any of the other ingredients, or if the patient has hypertension or severe coronary artery disease. It should not be used in patients who are taking or have taken monoamine oxidase inhibitors within the last two weeks.
Side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Common side effects (affecting less than 1 in 10 people): dry mouth, nausea, dizziness, insomnia, nervousness.
More information in the leaflet provided with the medicine.
Warnings and precautions
Before taking, consult your doctor if you: have high blood pressure, heart disease, diabetes, hyperthyroidism, increased intraocular pressure or prostate enlargement, kidney and/or liver problems.
If you experience sudden abdominal pain or rectal bleeding due to inflammation of the large intestine (ischemic colitis) while taking Pseudoephedrine Espefa, stop taking Pseudoephedrine Espefa and seek medical advice or attention immediately.
The medicine contains lactose.
Store out of the sight and reach of children, at a temperature below 25°C.
Use of other medications
Tell your doctor or pharmacist about all the medicines you are taking, have recently taken or might take.
You should tell your doctor if you are taking: tricyclic antidepressants, decongestants, appetite suppressants, amphetamine-like psychotropic drugs, blood pressure lowering drugs such as bretylium, betanidine, guanethidine, debrisoquine, methyldopa, and α- and β-adrenergic blocking drugs.
Pseudoephedrine Espefa may interact with: monoamine oxidase inhibitors (drugs used, among others, for depression), furazolidone (an antibacterial drug).
Taking the medicine with food and drink
You should avoid drinking alcohol while taking Pseudoephedrine Espefa.
Pregnancy and breastfeeding
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
The decision to use the drug during pregnancy and breastfeeding is made by the doctor.
Use of the drug in children and adolescents
Do not use in children under 12 years of age.
Features
| Product code | 756611 |
| Category | Oral care, Skincare and beauty |
| Brand | Espefa |
| Quantity | 12 |
| Dose | 60 mg |
| Product type | Tablets |
| Delivery from | Poland |
Pseudoephedrine Espefa, 60 mg, film-coated tablets, 12 pcs
Pseudoephedrine Espefa, 60 mg, film-coated tablets, 12 pcs
Leave your email, and we’ll let you know as soon as it’s back in stock!
Reviews
All reviews
There are no reviews for this product.